# SDR AALA201712149033

- Difficulty date: December 13, 2017
- Submitted: December 14, 2017
- Operation: Air carrier
- Aircraft: N880NN
- Make and model: Boeing 737823
- Aircraft serial: 40769
- Aircraft time: 19,083 hours, 7,605 cycles
- System (JASC): 2565 · Escape Slide
- Part: Screw
- Condition: Pulled
- Location: Lt Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. THE TWO SCREWS HOLDING THE SLIDE COMPARTMENT TO THE LEFT HAND AFT ENTRY DOOR IS PULLED OUT FROM THE DOORS SCREW ANCHORS. INSPECTED LEFT HAND AFT SLIDE COMPARTMENT DOORS, SCREWS SECURED PER AMM 25-66-01.
